*
*
*

the european
hotel development
conference

hotelforum
Premier Hotel Awards

conference programme

hotelforum 2018 will take place at the Hotel Bayerischer Hof in Munich on Wednesday, 10 October 2018. The programme will be held in German. Simultaneous English interpretation will be provided.

Wednesday, 10 October 2018

09.00 a.m.

 

Hotel lobby:
Registration hotelforum 2018

   

Atrium/Cocktail lounge:
Welcome coffee and opening of exhibition area

10.00 a.m.

 

Palaishall:
Welcome and presentation of the applicants for the „Hotel Property Award“

10.30 a.m.

 

Project showcases
News from the industry at 15-minute intervals

12.00 noon

 

Bavarian snacks at the Palaiskeller

1.15 p.m.

 

Cinema Lounge:
CEO workshop (by invitation only)

1.30 p.m.

 

Atrium:
Technical innovations at 5-minute intervals

2.00 p.m.

 

Dessert coffee break

2.30 p.m.

 

Palaishall:
Panel discussion I 45 minutes on a current topic

3.15 p.m.

 

Networking in the exhibition area

4.00 p.m.

 

Palaishall:
Panel discussion II 45 minutes on a current topic

4.45 p.m.

 

Coffee break

5.30 p.m.

 

Palaishall:
CEO presentation

6.15 p.m

 

Networking in the exhibition area

7.00 p.m.

 

Atrium/Cocktail lounge:
Cocktail reception

8.00 p.m.

 

Ball room:
Gala evening
Festive four-course meal
Award Ceremony: Hospitality Innovation Award and Hotel Property Award

11.30 p.m.

 

End of gala dinner and face-to-face networking at Falk´s Bar

Please note: The programme is subject to change.

Attendees list hotelforum 2017

contact us

For more information please send us a request

* *
*